MathSciNet Relay Station
MathSciNet bibliographic data
MR1742648 13J25 (12D15 12E15 16W10)
Marshall, Murray $*$-orderings on a ring with involution. Comm. Algebra 28 (2000), no. 3, 1157–1173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement